Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complete minimal surfaces in $ {\bf R}\sp 3$ of genus one and four planar embedded ends


Author: Celso J. Costa
Journal: Proc. Amer. Math. Soc. 119 (1993), 1279-1287
MSC: Primary 53A10; Secondary 53C42
MathSciNet review: 1160295
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By using elliptic functions and Weierstrass representation we construct a one-parameter family of complete minimal surfaces in $ {{\mathbf{R}}^3}$ with genus one and four planar embedded ends. These surfaces are critical points of the Willmore functional.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53C42

Retrieve articles in all journals with MSC: 53A10, 53C42


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1160295-2
PII: S 0002-9939(1993)1160295-2
Article copyright: © Copyright 1993 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia